Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology

Bohua Zhan

Algebraic & Geometric Topology 16 (2016) 231–266
Abstract

We give a combinatorial proof of the quasi-invertibility of CFDD̂(IZ) in bordered Heegaard Floer homology, which implies a Koszul self-duality on the dg-algebra A(Z), for each pointed matched circle Z. We do this by giving an explicit description of a rank 1 model for CFAÂ(IZ), the quasi-inverse of CFDD̂(IZ). To obtain this description we apply homological perturbation theory to a larger, previously known model of CFAÂ(IZ).

Keywords
bordered Heegaard Floer homology
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 57R56
Supplementary material

Cancellation diagrams

References
Publication
Received: 27 May 2014
Revised: 22 May 2015
Accepted: 5 June 2015
Published: 23 February 2016
Authors
Bohua Zhan
Department of Mathematics
Massachusetts Institute of Technology
Building E18, Room 306
77 Massachusetts Avenue
Cambridge, MA 02139-4307
USA